Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonlinear alternatives for multivalued maps
with applications to operator inclusions
in abstract spaces


Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 127 (1999), 3557-3564
MSC (1991): Primary 47H10, 54C60, 54H25
Published electronically: May 13, 1999
MathSciNet review: 1610765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonlinear alternative of Leray-Schauder type is presented for condensing operators with closed graph. We will then use this theorem to establish new existence principles for differential and integral inclusions in Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 54C60, 54H25

Retrieve articles in all journals with MSC (1991): 47H10, 54C60, 54H25


Additional Information

Donal O'Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: donal.oregan@nuigalway.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04949-7
PII: S 0002-9939(99)04949-7
Received by editor(s): September 10, 1997
Received by editor(s) in revised form: February 13, 1998
Published electronically: May 13, 1999
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society